# SDR REXA2019061501005

- Difficulty date: June 15, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 32,362 hours, 31,344 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R35031263
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 27 IB AND OB FLOOR PANEL LANDINGS HAS CORROSION SPOTS BETWEEN FS 589 THRU FS 610, IN THE CARGO BAY. REMOVED & REPLACED RBL 27 FLOORBEAM CAP FS589 TO FS 610 IAW SRM 51-42-21 & 51-42-22.
